Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Mar 18, 2012, 4:34 PM EDT for Livingston County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2012, 4:34 PM EDT (20:34 UTC)
- Expired
- Mar 18, 2012, 5:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
County Livingston County, NY
The radar
The Buffalo radar (KBUF), 77 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WWUS81 KBUF 182034 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 434 PM EDT SUN MAR 18 2012 NYZ003-012>014-182130- LIVINGSTON NY-MONROE NY-ONTARIO NY-WYOMING NY- 434 PM EDT SUN MAR 18 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR PERRY... AND MOVING NORTHEAST AT 30 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... GENESEO... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4299 7769 4277 7749 4256 7802 4271 7816 $$ TMA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 3:22 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 18, 3:22 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 322 PM EDT SUN MAR 18 2012 .SYNOPSIS... HIGH PRESSURE CENTERED OFF THE EAST COAST WILL MAINTAIN A SOUTHERLY FLOW OF VERY WARM AIR OVER OUR AREA THROUGH THE COMING WEEK. AN UPPER LEVEL DISTURBANCE CROSSING THE REGION WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT AND MONDAY. QUIETER WEATHER RETURNS BY MIDWEEK AS RIDGING ALOFT BUILDS ACROSS THE REGION ONCE AGAIN. && .NEAR TERM /THROUGH MONDAY/... ANOTHER DAY OF RECORD OR NEAR RECORD HEAT TODAY WITH MANY LOCATIONS WELL INTO 70S. REGIONAL RADARS SHOWING SCATTERED CONVECTION DEVELOPING IN MOISTURE AND INSTABILITY AXES SOUTH AND EAST OF THE LAKE ERIE LAKE BREEZE BOUNDARY...AHEAD OF APPROACHING MID LEVEL CIRCULATION. THIS ACTIVITY WILL LIKELY CONTINUE TO GROW IN COVERAGE EASTWARD AS THE CIRCULATION APPROACHES...WHICH IS SUPPORTED BY THE LATEST HRRR. SEVERE THREAT LOOKS LIMITED WITH LACK OF INSTABILITY BUT WITH WEAK WIND FIELDS ALOFT THUNDERSTORMS WOULD POSE A HEAVY RAIN THREAT...ESPECIALLY IF ANY TRAINING DEVELOPS. MID LEVEL CIRCULATION WILL LIKELY MAINTAIN ITSELF AS IT CROSSES WESTERN NEW YORK TONIGHT...CONTINUING THE THREAT FOR CONVECTION HOWEVER WITH LOSS OF DIURNAL HEATING ACTIVITY WILL LIKELY TEND TO DIMINISH. RISK OF FOG ALONG THE LAKESHORES AGAIN WILL BE A POSSIBILITY WITH PLENTY OF LOW LEVEL MOISTURE AND COOL LAKE TEMPERATURES. THE MID LEVEL CIRCULATION LOOKS TO GET CAUGHT UNDERNEATH BUILDING RIDGE ALOFT MONDAY...WHILE WEAKENING AT THE SAME TIME. THIS MAKES THE CONVECTIVE POTENTIAL RATHER ILL DEFINED. THERE LOOKS TO BE SOME MID LEVEL CAPPING DEVELOPING...BUT WITH MODEST DIURNAL HEATING AND STILL PLENTY OF LOW LEVEL MOISTURE WITH SURFACE DEWPOINTS IN THE LOWER TO MID 50S A FAVORABLE THERMODYNAMIC PROFILE SHOULD DEVELOP...SUFFICIENT ENOUGH FOR SCATTERED AFTERNOON CONVECTIVE DEVELOPMENT. 850 MB TEMPERATURES IN THE +10C TO +12C RANGE SHOULD YIELD YET ANOTHER DAY OF RECORD OR NEAR RECORD TEMPERATURES MONDAY...WITH MOST HIGHS IN THE LOWER TO MID 70S...OR EVEN UPPER 70S. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... MONDAY NIGHT ANY SHOWERS OR THUNDERSTORMS ACROSS CENTRAL NY WILL END QUICKLY WITH THE LOSS OF DAYTIME HEATING. CONTINUED MILD AND WELL ABOVE SEASONAL NORMS FOR OVERNIGHT LOWS. TEMPERATURES MONDAY NIGHT WILL REMAIN IN THE 50S FOR MANY LOCALES WHICH IS SOME 20 TO 25 DEGREES ABOVE NORMAL. WITH THE WARM TEMPERATURES AND LINGERING LOW LEVEL MOISTURE PATCHY FOG MAY FORM AGAIN IN AREAS OF LIGHT WIND...AND ESPECIALLY WHERE RAIN FELL FROM PREVIOUS DAY SHOWERS AND THUNDERSTORMS. TUESDAY THE UPPER LEVEL RIDGE INCREASES AGAIN OVER THE EASTERN GREAT LAKES WITH VERY WARM TEMPERATURES EXPECTED. INCREASING SUNSHINE SHOULD DEEPEN THE MIXING LAYER AND MIX DOWN +10C AIR AT 850 HPA FOR HIGH TEMPERATURES WELL INTO THE 70S. COOLER NEAR THE LAKESHORES WHERE THE YET STILL COOL LAKES WILL DEVELOP A LAKE BREEZE CIRCULATION AND MAINTAIN HIGHS IN THE 60S ALONG THE LAKE SHORELINE. ALONG THESE LAKE BREEZE CIRCULATIONS AND OVER THE HIGHER TERRAIN OF THE SOUTHERN TIER...A STRAY SHOWER OR THUNDERSTORMS IS POSSIBLE AND WILL CARRY A LOW CHANCE POP FOR THIS ACTIVITY. IT WILL REMAIN VERY MILD TUESDAY NIGHT WITH SIMILAR OVERNIGHT LOWS AGAIN FALLING BACK INTO THE 50S. FOR THE BEGINNING OF SPRING...THE EASTERN RIDGE IS AT ITS STRONGEST ON WEDNESDAY WITH 12Z GFS SHOWING 583DM 500MB HEIGHT OVER WESTERN OH INTO THE EASTERN GREAT LAKES. WILL ALSO SEE THE WARMEST 850MB TEMPS AS A BROAD CHANNEL OF +12C AIR IS DUCTED NORTHWARD ON THE WEST FLANK OF THE RIDGE. ALTHOUGH THE LOWER LAYERS WILL HAVE MUCH WARMTH AND MOISTURE...THE MID AND UPPER LEVELS WILL BE DRY AND SUBSIDENT...SO DON'T EXPECT TO SEE MUCH MORE THAN SOME SHALLOW STRATOCU. HIGH TEMPS ON WEDNESDAY WILL REACH THE MID TO UPPER 70S...THE LOWER 80S POSSIBLE IN THE GENESEE RIVER VALLEY AND THE FINGER LAKES...AND MUCH COOLER ALONG THE IMMEDIATE LAKESHORE AREAS WITH A WELL ESTABLISHED LAKE BREEZE CIRCULATION. WEDNESDAY NIGHT WILL BE QUITE POSSIBLY THE WARMEST NIGHT OF THIS ANOMALOUS WEEK WITH OVERNIGHT LOWS NOT FALLING BELOW THE 50S REGIONWIDE...AND NOT BELOW THE MID 50S FOR MUCH OF THE REGION WEST OF THE FINGER LAKES. && .LONG TERM /THURSDAY THROUGH SUNDAY/... BOTH 00Z ECMWF AND 12Z GFS ARE INDICATING A PSEUDO BACKDOOR COLD FRONT POISED TO DROP SOUTHWARD ACROSS THE EASTERN GREAT LAKES AND SAINT LAWRENCE VALLEY BY THURSDAY NIGHT OR EARLY FRIDAY. THURSDAY WILL HAVE MORE CLOUD COVER AHEAD OF THIS FEATURE BUT MAINTAIN THE WARM AIR...THUS HIGH TEMPS WILL BE ONLY A COUPLE OF DEGREES OFF OF WEDNESDAY PEAK TEMPS...MID 70S AND EDGING TOWARD OR BREAKING THE 80 DEGREE MARK. CONTRARY TO THE GFS POPS DURING THE DAY ON THURSDAY... WILL HOLD OFF TO HAVE CHANCE POPS DURING THURSDAY NIGHT THROUGH FRIDAY MORNING. UPPER RIDGING PRECEDING THE APPROACHING CUTOFF LOW FROM THE CENTRAL PLAINS SHOULD BRING NIL POPS ON FRIDAY AFTERNOON AND NIGHT...THEN IT BECOMES QUITE QUESTIONABLE AS TO WHEN THE CUTOFF WILL ACTUALLY LIFT EASTWARD ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY. WILL GO WITH A BROADBRUSH OF CHANCE POPS SATURDAY AND SUNDAY. THE BRIGHT POINT IS THAT IT LOOK LIKE THE RETURN OF COLD AIR WILL REMAIN SEQUESTERED TO THE NORTH OR AT LEAST HOLD OFF UNTIL THE NEXT WEEK. HIGH TEMPS ON FRIDAY WILL BE IN THE MID 60S TO THE LOWER 70S...ON SATURDAY THE LOWER TO MID 60S...AND ON SUNDAY THE UPPER 50S TO LOWER 60S. OVERNIGHT LOWS WILL BE IN THE 40S FRIDAY AND SATURDAY NIGHTS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... WARM MOIST AIR MASS IN PLACE WILL PROVIDE THE INSTABILITY ALONG WITH AN APPROACHING SHORTWAVE ALOFT TO TRIGGER SCATTERED CONVECTION ACROSS WESTERN NEW YORK AFTER 20Z. WILL HAVE MENTION OF CBS AWAY FROM THE LAKES. WITH SYNOPTIC FORCING COURTESY OF THE SHORTWAVE...MAY SEE SCATTERED CONVECTION HANGING ON THROUGH THE NIGHT. IN ADDITION...LATER TONIGHT WE MAY SEE AREAS OF REDUCED VISIBILITY AS LIGHT WINDS AND LEFTOVER MOISTURE MAY ALLOW FOR THE DEVELOPMENT OF BR/FG LATE TONIGHT AND EARLY MONDAY MORNING. OUTLOOK... MONDAY...MAINLY VFR WITH CHANCE -TSRA. TUESDAY THROUGH FRIDAY...MAINLY VFR. && .MARINE... HIGH PRESSURE ENCOMPASSING THE EASTERN UNITED STATES WILL RESULT IN GENERALLY TRANQUIL CONDITIONS ON THE LAKES FOR THE COMING WEEK. THE MAIN CONCERN WILL BE TONIGHT INTO MONDAY WHEN AN UPPER LEVEL TROUGH WILL TRAVERSE THE REGION BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. AREAS OF FOG WILL AGAIN BE POSSIBLE TONIGHT AND MONDAY MORNING. && .CLIMATE... RECORD HIGHS...AND HIGH MINIMUMS FOR BUFFALO AND ROCHESTER NEXT WEEK. BUFFALO DATE RECORD HIGH (YEAR) HIGH MINIMUM (YEAR) SUN 3/18 73 (1966) 46 (1903) MON 3/19 70 (1921) 58 (1903) TUE 3/20 74 (1903) 51 (1921) WED 3/21 69 (1913) 48 (1948) THU 3/22 71 (1938) 59 (1938) FRI 3/23 78 (1966) 48 (1920) ROCHESTER DATE RECORD HIGH (YEAR) HIGH MINIMUM (YEAR) SUN 3/18 77 (1894) 45 (1894) MON 3/19 77 (1903) 58 (1903) TUE 3/20 79 (1903) 57 (1903) WED 3/21 72 (1921) 43 (1938) THU 3/22 83 (1938) 53 (1938) FRI 3/23 79 (1966) 50 (1938) MARCH OF 2012 MAY TURN OUT TO BE THE WARMEST MARCH ON RECORD. ITS NO SECRET THAT WE HAVE HAD ABOVE NORMAL TEMPERATURES THIS MONTH...WITH MOST OF WESTERN NEW YORK ALREADY RUNNING ABOUT 10 DEGREES ABOVE NORMAL. FOR THE NEXT WEEK...TEMPERATURES ARE FORECAST TO BE WELL ABOVE NORMAL AND BOTH BUFFALO AND ROCHESTER WILL HAVE MULTIPLE OPPORTUNITIES TO BREAK RECORD HIGHS...AND REMAIN ABOVE RECORD HIGH MINIMUMS DURING THIS PERIOD. WHILE MARCH IS HALF COMPLETE...IF FORECAST TEMPERATURES TURN OUT CORRECT...THERE WILL BE NEARLY A WEEK WITH TEMPERATURES AVERAGING ABOUT 25 DEGREES ABOVE NORMAL. PROJECTING THIS OUT...EVEN IF THE PAST FEW DAYS OF MARCH TURN OUT TO BE NEAR NORMAL...THERE IS A GOOD CHANCE THAT THE MONTHLY AVERAGE WILL TURN OUT TO BE BETWEEN 45 AND 48 DEGREES. THE WARMEST MARCH ON RECORD FOR BUFFALO IS 44.5 DEGREES SET IN 1946...AND FOR ROCHESTER 43.8 SET IN 1945. SO WHILE ITS A BIT EARLY TO PROCLAIM A RECORD...ITS BECOMING INCREASINGLY LIKELY THAT MARCH OF 2012 WILL BE RECORD SETTING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...TMA SHORT TERM...WCH LONG TERM...WCH AVIATION...TMA MARINE...TMA CLIMATE...APFFEL/THOMAS
Hazardous weather outlook, Mar 18, 8:47 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 847 AM EDT SUN MAR 18 2012 NYZ001>008-010-011-013-014-191300- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- 847 AM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019>021-085-191300- WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 847 AM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY BECOME NUMEROUS BY THIS AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND MAY LEAD TO FLOODING OF LOW LYING AREAS. IN ADDITION...A FEW OF THE THUNDERSTORMS MAY PRODUCE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-191300- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 847 AM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Mar 18, 4:20 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 420 PM EDT SUN MAR 18 2012 NYZ003-012>014-019>021-085-182145- MONROE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...ROCHESTER...WARSAW...GENESEO... CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK... SPRINGVILLE 420 PM EDT SUN MAR 18 2012 ...THUNDERSTORMS WILL VERY HEAVY RAIN MOVING ACROSS THE AREA... AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL IMPACT THE AREA THROUGH 6 PM. DOWNPOURS PRODUCING AN INCH OR MORE PER HOUR OF RAIN WILL OCCUR THIS AFTERNOON. WITH THE VERY HEAVY RAIN...POOR DRAINAGE FLOODING ALONG WITH SIGNIFICANT PONDING ON ROADS CAN BE EXPECTED. MOTORISTS ARE ENCOURAGED TO SLOW DOWN ON THE WET ROADS. VISIBILITIES WILL BE SIGNIFICANTLY REDUCED IN THE HEAVY RAIN. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE OUTDOORS AND HEAR LIGHTNING...GO INDOORS. TMA
Special weather statement, Mar 18, 4:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 434 PM EDT SUN MAR 18 2012 NYZ003-012>014-182130- LIVINGSTON NY-MONROE NY-ONTARIO NY-WYOMING NY- 434 PM EDT SUN MAR 18 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR PERRY... AND MOVING NORTHEAST AT 30 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... GENESEO... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4299 7769 4277 7749 4256 7802 4271 7816 TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:18 PM EDT | Dense Fog Advisory | BUF | Niagara | 12 hr |
| Mar 17, 8:20 PM EDT | Marine Dense Fog Advisory | BUF | 12 hr | |
| Mar 18, 4:53 PM EDT | Special Weather Statement | BUF | Cattaraugus | 67 min |
| Mar 18, 5:13 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 62 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.